# SDR HAL9688

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Xmtr
- Part number: VTO304F
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

HNL - FLT 540 - DURING TAKEOFF ROLL, RIGHT ENGINE OIL PRESSURE GAUGE DROPPED TO ZERO.  ABORTED TAKEOFF.  RETURNED TO GATE.  REPLACED OIL PRESSURE TRANSMITTER ON NR 2 ENGINE.  CHECKED CONDITION AND SECURITY OF CANNON PLUG AND WIRING ON ENGINE.  OPERATIONAL CHECK GOOD.  OK FOR SERVICE.  (X)
